MathSciNet Relay Station
MathSciNet bibliographic data
MR906193 (88m:33002) 33A25
Kuchel, Philip W.; Bulliman, Brian T.; Fackerell, Edward D. Bi-cyclide and flat-ring cyclide coordinate surfaces: correction of two expressions. Math. Comp. 49 (1987), no. 180, 607–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement